MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jrms.jrms_471_17

Медицинская библиотека · Journal of research in medical sciences : the official journal of Isfahan University of Medical Sciences · 2017

Severe mitral regurgitation, an unusual manifestation of chemotherapy-induced cardiotoxicity.

Mirdamadi Ahmad, Naeini Afsoon Emami, Behjati Mohaddeseh

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cardiotoxicity is one of the most feared side effects of chemotherapy with enhanced morbidity and mortality in survivors. Arrhythmia, heart failure, myocardial ischemia, hypertension, and thromboembolism are commonly reported as side effects. Hereby, we are reporting a case of severe mitral regurgitation as a complication of chemotherapy.

Для цитирования: Mirdamadi Ahmad, Naeini Afsoon Emami, Behjati Mohaddeseh. Severe mitral regurgitation, an unusual manifestation of chemotherapy-induced cardiotoxicity.. Journal of research in medical sciences : the official journal of Isfahan University of Medical Sciences. 2017. DOI: 10.4103/jrms.jrms_471_17.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.